Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

On a twisted Reidemeister torsion


Author: Ricardo García López
Journal: Proc. Amer. Math. Soc. 144 (2016), 1351-1361
MSC (2010): Primary 57Q10
DOI: https://doi.org/10.1090/proc12779
Published electronically: July 29, 2015
MathSciNet review: 3447685
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given a finite simplicial complex, a unimodular representation of its fundamental group, and a closed twisted cochain of odd degree, we define a twisted version of the Reidemeister torsion, extending a previous definition of V. Mathai and S. Wu. The main tool is a complex of piecewise smooth currents introduced by J. Dupont in 1986.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 57Q10

Retrieve articles in all journals with MSC (2010): 57Q10


Additional Information

Ricardo García López
Affiliation: Departament d’Àlgebra i Geometria, Universitat de Barcelona, Gran Via, 585, E-08007, Barcelona, Spain
Email: ricardogarcia@ub.edu

DOI: https://doi.org/10.1090/proc12779
Received by editor(s): September 1, 2014
Received by editor(s) in revised form: March 10, 2015
Published electronically: July 29, 2015
Communicated by: Varghese Mathai
Article copyright: © Copyright 2015 American Mathematical Society